Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Epilepsy, seizures, chronic conditions. Prescribed t.eptoin. Urea and creatine high in blood. Side effect of medication?

hi doctor, my sister daughter had epilepsy since 2 years.she consulted neurologist .they prescribed some medicine.but not cured.freguently she is suffering seizure .after that they consulted another doctor. they prescriebed t,eptoin. she is on she suffering urea and creatine high in blood.any side effect is there in tablet.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Eptoin (phenytoin) is a fairly safe and effective medicine for epilepsy.

High urea and creatinine in blood indicates a renal (kidney) problem, and is not related to eptoin.

Please show her to a nephrologist (kidney specialist) to determine the cause for her kidney problem.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor